Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Had depo shot, trying to conceive, periods late, scanty bleeding. Chances of pregnancy?

i had my last depo shot nov 2011 and have been trying for a baby since my periods are usualy regualar and last around 5 days and usualy very heavy day and night this month i had a bleed 3 days late and only heavy for one day no bleeding at all during the night, but 3days of scanty on and off pink/bright red blood , is there a possibility i could be pregnant and when to take a test?
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The mild irregular bleeding and spotting that you are having is more likely to be due to the side effect of the depo shot that you took in the month of November. The symptoms are not likely to be due to a pregnancy.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Rakhi Tayal
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor